Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 182497, 8 pages
http://dx.doi.org/10.1155/2013/182497
Research Article

The Geo/Geo/1+1 Queueing System with Negative Customers

1College of Science, Yanshan University, Qinhuangdao 066004, China
2School of Economics & Management, Yanshan University, Qinhuangdao 066004, China

Received 11 September 2013; Accepted 28 October 2013

Academic Editor: Yuji Liu

Copyright © 2013 Zhanyou Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Gelenbe, P. Glynn, and K. Sigman, “Queues with negative arrivals,” Journal of Applied Probability, vol. 28, no. 1, pp. 245–250, 1991. View at Google Scholar
  2. G. Jain and K. Sigman, “A Pollaczek-Khintchine formula for M/G/1 queues with disasters,” Journal of Applied Probability, vol. 33, no. 4, pp. 1191–1200, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. R. J. Boucherie and O. J. Boxma, “The workload in the M/G/1 queue with work removal,” Probability in the Engineering and Informational Sciences, vol. 10, no. 2, pp. 261–277, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. P. G. Harrison and E. Pitel, “The M/G/1 queue with negative customers,” Advances in Applied Probability, vol. 28, no. 2, pp. 540–566, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. I. Atencia and P. Moreno, “The discrete-time Geo/Geo/1 queue with negative customers and disasters,” Computers and Operations Research, vol. 31, no. 9, pp. 1537–1548, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. J. T. Wang and P. Zhang, “A discrete-time retrial queue with negative customers and unreliable server,” Computers and Industrial Engineering, vol. 56, no. 4, pp. 1216–1222, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. S. F. Jia and Y. H. Chen, “The Geom/Geom/1 queue with negative customers and single working vacation,” Mathematic Application, vol. 25, pp. 304–310, 2012. View at Google Scholar
  8. X. L. Su and Z. Y. Ma, “The Geom/Geom/1 queue with negative customers, Bernoulli feedback and vacation,” Mathematics in Practice and Theory, vol. 41, no. 8, pp. 125–129, 2011 (Chinese). View at Google Scholar
  9. K. C. Chae, H. M. Park, and W. S. Yang, “A GI/Geo/1 queue with negative and positive customers,” Applied Mathematical Modelling, vol. 34, no. 6, pp. 1662–1671, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. J. T. Wang, Y. B. Huang, and Z. M. Dai, “A discrete-time on-off source queueing system with negative customers,” Computers and Industrial Engineering, vol. 61, no. 4, pp. 1226–1232, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. J. T. Wang, Y. B. Huang, and T. V. Do, “A single-server discrete-time queue with correlated positive and negative customer arrivals,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6212–6224, 2013. View at Google Scholar
  12. N. S. Tian, X. L. Xu, and Z. Y. Ma, Discrete Time Queueing Theory, Science Press, Beijing, China, 2008.